# SDR 2005UALA01460

- Difficulty date: December 13, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N315UA
- Make and model: Boeing 737322
- Aircraft serial: 23947
- Aircraft time: 52,160 hours, 28,248 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2110 · Cabin Compressor System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL330, CABIN ALT WARNING HORN SOUNDED.  PRESSURIZATION WAS IN AUTO AND OUTFLOW VALVE INDICATED FULL CLOSED.  SWITCHED BOTH PACKS TO HIGH AND STARTED DESCENT.  AT FL280, CABIN RATE SLOWED.  DURING TROUBLESHOOTING OF CBN PRESSUR IZATION PROBLEM, FOUND RT PACK NOT OPERATING WHEN SWITCHED TO ON . SFOLM BRENDEL. REPLACED ACM AND RPL RT PACK VALVE PER MM 21-51-11..OPS CK GOOD..
